hi there, i am 15 years old, (my mom is writing this for me so she is 18, so please dont remove this post) anyways i am 15 years old and i have had this rash on my face around my nose ever since last year during christmas break when i went snowboarding and got wind burn.. i applied moisturelle skin lotion immedietly but it just made it worse.. so i went to the store and bought prevex and applied that and it seemed to help and eventually made it so it was almost gone and nice and smooth, when i got home it was red again (a week later) and so i used prevex again and again and it was just getting more red, i went to see the dermatologist, and he prescribed me vitamine A cream and something else.. i used the vitamine A cream and it made the redness go away almost instantly.. i used it every day for that week and everytime i applied it after the first time it just made it more and more red.. i have about 15 different creams in my bathroom i have been using for the last year trying each one.. and nothing seems to work very well.. sometimes i can get it to go away so its perfectly normal skin color but still dry and flaky.. and it will stay away for about a week then come back again.. over the summer i used aloe vera lotion like 10 times a day for 2 weeks and it made it go right away.. then when i got home it started to get red again so i started using the aloe vera again but it stopped working.. i have had this rash since half way through G9 and now half way through g10 and ITS STILL NOT GONE.. PLEASE HELP this is very stressfull.. and my self esteem is very low around my friends and family! thankyou, i posted an image below of my face with the rash as it is right now! thankyou!
It's hard to tell from your picture, but the fact that the redness seems asymmetrical suggest that, perhaps out of anxiety and frustration, you are rubbing the area. Underlying this is probably just seborrheic dermatitis, a common condition that causes redness and scaling at the sides of the nose (and elsewhere.) My suggestions:
1. Apply over-the-counter 1% hydrocortisone twice a day.
2. Apply Lubriderm or similar moisture lotion right on top.
3. Under no circumstances touch, rub, or closely examine the redness.
4. See a dermatologist. In the couple of weeks it will take to arrange this, the redness should get much lighter. The doctor can suggest ways to keep whatever redness remains (a lot less, I'd bet) less visible or not visible at all.
the rash is acutally alot worse then it looks in the picture.. i deleted the old picture when it was bad so i had to take another picture after cream has been on it for a while.. but thats the best the rash gets.. usually its worse.. please help.. thnx
alright... but i never touch it like ever.. i never rub it or itch it.. i put on cream every day sometimes more then once a day.. and ive already seen the dermatologist once.. and i cant get in again for 2 months :( sometimes it will go so its almost right away and then the next day its right red again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.